# SDR AALA202112017436

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737*
- Aircraft serial: 31171
- Aircraft time: 25,598 hours, 10,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR HANDLE POPPED UP AFTER LANDING. NOT ON LANDING. BUMP WHILE CROSSING ANOTHER RUNWAY TRIGGERED THE EVENT. ADJUSTED L1 DOOR GUIDE ARM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-00-820-801.
